# SDR SWAA2020072201841

- Difficulty date: July 1, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 33,784 hours, 20,473 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL  STAB RIB HSS 120 AT THE NR 3 STIFFENER, CENTER HOLE IN TEE ANGLE HAD A CRACK INDICATION.   REPAIRED THE RIB SRM 55-10-09-2R-5.
